MAUDE Adverse Event Report: Stryker Neurovascular Cork TARGET 360 ULTRA 5MM X 15CM; Device, Neurovascular Embolization

Stryker Neurovascular Cork TARGET 360 ULTRA 5MM X 15CM; Device, Neurovascular Embolization
Catalog Number M0035425150
Medical Device Problem Codes Fracture (1260); Expulsion (2933); Premature Separation (4045)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 06/01/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during coronary artery fistula procedure, planned for coil embolization.After delivering the guiding catheter to the target position via the radial artery, the physician delivered the microcatheter to the fistula opening.A stryker coil was delivered, positioned, and successfully detached.The physician then delivered an additional coil.After flushing, delivery was initiated with no resistance.After inserting, the physician was dissatisfied with the result and attempted to reposition the coil 3 times, still unsatisfactory.The physician then attempted to retrieve the subject coil but found it had already detached and could not be retrieved.Angiography confirmed the subject coil had not migrated.The physician then withdrew the delivery wire, and after taken out it was found a metal wire connected at tip of the delivery wire.The physician then used coils and a microcatheter of another brand to continue inserting until satisfied, then concluded the procedure.After the patient went back to ward, the nurse discovered a metal wire at the radial artery occlusion area (external the skin).Following angiography revealed a wire-like structure extending from coronary artery to the radial artery.The physician assessed that the wire-like structure would not cause harm to the patient, so the external portion was cut off.The procedure was completed successfully.No additional information is available.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Due to the automated mes (manufacturing execution system) system there are controls in the manufacturing process to ensure the product met specifications upon release.The subject device was not available; therefore, a visual inspection as well as a functional evaluation could not be performed.The reported complaint could not be confirmed, and it could not be definitively determined if the device failed to meet specifications because the product was not returned.The reported event is covered in the device directions for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.While there are a number of potential causes for the reported issue, because review and analysis of available information failed to identify a definitive cause, a cause of undeterminable was assigned to the as reported 'main coil prematurely detached/separated during use', 'coil delivery wire broken/fractured during use', 'main coil protrusion', 'unretrieved device fragments.'.

Brand Name
TARGET 360 ULTRA 5MM X 15CM
Common Device Name
Device, Neurovascular Embolization
Manufacturer (Section D)
Stryker Neurovascular Cork
ida industrial estate
model farm road
cork NA
EI  NA
Manufacturer (Section G)
Stryker Neurovascular Cork
ida industrial estate
model farm road
cork NA
EI   NA
Manufacturer Contact
tara lopez
47900 bayside parkway
fremont, CA 94538
+1(510)413-2500
MDR Report Key25669776
Report Number3008881809-2026-00411
Device Sequence Number21434262
Product Code HCG
UDI-Device Identifier04546540675965
UDI-Public(01)04546540675965(17)310105(10)26057736
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K242243
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberM0035425150
Device Lot Number26057736
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/09/2026
Supplement Date Received by Manufacturer08/26/2026
Initial Report FDA Received Date06/30/2026
Supplement Report FDA Received Date09/15/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/07/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
6F GUIDING CATHETER (STRYKER); COILS (STRYKER); SL 10 CATHETER (STRYKER)
Patient Age61 YR
Patient SexFemale
Patient RaceAsian